About this Journal Submit a Manuscript Table of Contents
International Journal of Distributed Sensor Networks
Volume 2013 (2013), Article ID 145727, 16 pages
http://dx.doi.org/10.1155/2013/145727
Review Article

Study on Routing Protocols for Delay Tolerant Mobile Networks

School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 11 October 2012; Accepted 6 December 2012

Academic Editor: Nianbo Liu

Copyright © 2013 Haigang Gong and Lingfei Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haigang Gong and Lingfei Yu, “Study on Routing Protocols for Delay Tolerant Mobile Networks,” International Journal of Distributed Sensor Networks, vol. 2013, Article ID 145727, 16 pages, 2013. doi:10.1155/2013/145727